MAUDE Adverse Event Report: ASAHI INTECC CO., LTD. CARAVEL; CATHETER

ASAHI INTECC CO., LTD. CARAVEL; CATHETER
Model Number CRV150-19P
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/28/2020
Type of Reportable Event Malfunction
Event or Problem Description
The tip of the caravel catheter broke off.The catheter had been advanced past the lesion after a balloon and corsair had failed.The catheter was removed ballooning was performed.The second pass with the caravel did not advance as smoothly when dr.Halim went to remove the catheter the main body of the catheter came out but the tip was still in the artery over the wire.The wire was pulled back and the catheter remained attached to the wire.The patient remained hemodynamically stable and there were no adverse reactions.

Brand Name
CARAVEL
Common Device Name
CATHETER
Manufacturer (Section D)
ASAHI INTECC CO., LTD.
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key10446455
Report Number3004718255-2020-00150
Device Sequence Number3655821
Product Code DQY
UDI-Device Identifier04547327108782
UDI-Public(01)04547327108782(17)220930(10)191003K41A
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/29/2020
Report Date (Section F) 08/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/30/2022
Device Model NumberCRV150-19P
Device Catalogue NumberCRV150-19P
Device Lot Number191003K41A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/24/2020
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/29/2020
Device Age9 MO
Event Location Hospital
Date Report to Manufacturer08/24/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA08/24/2020